Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
marcin872

scared to take accutane because of hair loss

Recommended Posts

well i was already on accutane before for 4 months on 80 mg and once i got off of accutane my hair got very very thin and brittle. I now am faced with either going back on accutane and taking a risk of messing my hair up more. The only thing that has ever worked for me was accutane and it cleared me up beautifully until i got off of it a few months later my acne and oily skin came back. My derm wants to put me on a low dose 20mg a day. Im 6'2 185 pounds. Will this help me or will my acne come right back after i stop a low dose course. I dont want horrible side effects that i got from a high dose. Im just scared i will mess up my hair more. Its just starting to get thicker again now. What can i use to prevent this from happening. vitamins or supplements or shampoos. I need advice please

Link to post
Share on other sites

well ive heard vitamin e helps with the side effects. i think deep conditioning once a week would help a lot also depending on your hair type different shampoos work better i heard.

Link to post
Share on other sites

well i was already on accutane before for 4 months on 80 mg and once i got off of accutane my hair got very very thin and brittle. I now am faced with either going back on accutane and taking a risk of messing my hair up more. The only thing that has ever worked for me was accutane and it cleared me up beautifully until i got off of it a few months later my acne and oily skin came back. My derm wants to put me on a low dose 20mg a day. Im 6'2 185 pounds. Will this help me or will my acne come right back after i stop a low dose course. I dont want horrible side effects that i got from a high dose. Im just scared i will mess up my hair more. Its just starting to get thicker again now. What can i use to prevent this from happening. vitamins or supplements or shampoos. I need advice please

I think B5 did the same thing to my hair when I was on it in the summer, that's why I'm afraid of this happening to me when I go on acctune . I'm already taking Vitamin E though, and a shit load of other supplements for the hair, so hopefully this won't be one of the side effects I experience.

Link to post
Share on other sites

people say dont wash your hair everyday but i have to because i gel my hair and need to wash it everyday.

Washing your hair is not going to make you lose your hair. Some people just wash it less on 'tane because there's less reason to do so --it's not oily. If you're one of those people, shampooing often will dry your hair out, but it won't make you lose hair.

well i was already on accutane before for 4 months on 80 mg and once i got off of accutane my hair got very very thin and brittle. I now am faced with either going back on accutane and taking a risk of messing my hair up more. The only thing that has ever worked for me was accutane and it cleared me up beautifully until i got off of it a few months later my acne and oily skin came back. My derm wants to put me on a low dose 20mg a day. Im 6'2 185 pounds. Will this help me or will my acne come right back after i stop a low dose course. I dont want horrible side effects that i got from a high dose. Im just scared i will mess up my hair more. Its just starting to get thicker again now. What can i use to prevent this from happening. vitamins or supplements or shampoos. I need advice please

I think B5 did the same thing to my hair when I was on it in the summer, that's why I'm afraid of this happening to me when I go on acctune . I'm already taking Vitamin E though, and a shit load of other supplements for the hair, so hopefully this won't be one of the side effects I experience.

B5 made me shed a LOT of hair.. every comb stroke would produce 10-15 hairs. I've been through one course of accutane so far, and experienced nothing like that.

Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×